# SDR IXXA9700004

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46049
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, GEAR UNSAFE LIGHT REMAINED ON AFTER RETRACTION.  FLIGHT CREW CYCLED GEAR, LIGHT EXTINGUSHED, GEAR UPLATCH CHECK WAS NORMAL.  THE FLIGHT CONTINUED TO TOL WITH AN UNEVENTFUL LANDING.  MAINTENANCE FOUND AND REPAIRED A BROKEN WIRE AT THE LEFT MAIN LANDING GEAR UPLATCH SWITCH AND OPERATIONALLY CHECKED THE SYSTEM IN ACCORDANCE WITH THE DOUGLAS MAINTENANCE MANUAL 32-60-0.
